Keywords : Theta graphs


The Restricted Detour Polynomial of the Theta Graph

Herish O. Abdullah; Ivan D. Ali

AL-Rafidain Journal of Computer Sciences and Mathematics, 2020, Volume 14, Issue 1, Pages 13-20
DOI: 10.33899/csmj.2020.164664

The restricted detour distance  D*(u,v) between two vertices u and v of a connected graph G is the length of a longest u - v path P in G such that <V(P)> = P. The main goal of this paper is to obtain the restricted detour polynomial of the theta graph. Moreover, the restricted detour index of the theta graph will also be obtained.